# SDR 2003FA0000192

- Difficulty date: February 17, 2003
- Submitted: March 3, 2003
- Operation: General aviation
- Aircraft: N721X
- Make and model: Cessna 310N
- Aircraft serial: 310N0061
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 083200056
- Condition: Cracked
- Location: Stab Hinge
- Part time: 8,161 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WAS MANUFACTURED BY COMBINING TWO SHEETMETAL BRACKETS RIVETED TO A CASTING THAT HOLDS THE OUTBOARD ELEVATOR HINGE BEARING.  CRACKING WAS FOUND IN BOTH THE RIGHT AND LEFT HAND ASSEMBLIES ON THE UPPER, INBOARD BEND RADIUS.  THIS CAN BE SEEN FROM UNDERNEATH AND LOOKING THRU THE ELEVATOR/STABILIZER GAP.
